MAUDE Adverse Event Report: HEALTHTRONICS, INC. VARIAN¿ 1.7 MM LONG SHAFT RENALCRYO¿ CRYOPROBE; RS-17L

HEALTHTRONICS, INC. VARIAN¿ 1.7 MM LONG SHAFT RENALCRYO¿ CRYOPROBE; RS-17L
Model Number RS-17L
Health Effect - Clinical Codes Burn, Thermal (2530); Skin Inflammation/ Irritation (4545); Unspecified Tissue Injury (4559)
Date of Event 03/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Return of probe and additional information has been requested.
 
Event or Problem Description
During the procedure the perc-17 probe gave the patient a dime sized thermal injury to the skin.
 
Additional Manufacturer Narrative
Original report received identified the device as a perc-17 but gave no lot number.User facility report, received via fda, provided device lot number.Device history record review revealed probe is an rs-17l, not a perc-17 as originally reported.Device not returned for evaluation.
 
Event or Problem Description
Probe created a dime size thermal injury on right lower back.
 
Additional Manufacturer Narrative
Device received 06/24/2016.Simulated use testing confirmed the reported issue.Evaluation found the vacuum sleeve failed and was the cause of the frosting.
 
Additional Manufacturer Narrative
This report is to provide corrected information to a previously submitted medwatch with report number 3008262715-2016-00010 with a report date 03/17/2016.This report is being submitted as requested by fda to add the related report number 2400100000-2016-8007 to corresponding block h10.
 
Event or Problem Description
See completed medwatch: mfr report #: 3008262715-2016-00010.

Brand Name
VARIAN¿ 1.7 MM LONG SHAFT RENALCRYO¿ CRYOPROBE
Common Device Name
RS-17L
Manufacturer (Section D)
HEALTHTRONICS, INC.
9825 spectrum drive
building 3
austin TX 78717
Manufacturer (Section G)
HEALTHTRONICS, INC.
9825 spectrum drive
building 3
austin TX 78717
Manufacturer Contact
nia van baalen
911 hansen way
building 3
palo alto, CA 94304-1028
6504246833
MDR Report Key5547522
Report Number3008262715-2016-00010
Device Sequence Number562147
Product Code GEH
UDI-Device Identifier00810563020052
UDI-Public(01)00810563020052(11)150721(17)180721(10)18149
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/21/2018
Device Model NumberRS-17L
Device Lot Number18149
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2016
Supplement Date Received by ManufacturerNot provided
03/17/2016
Initial Report FDA Received Date04/05/2016
Supplement Report FDA Received Date06/02/2016
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown